MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC VISTEC; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 200, LLC VISTEC; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7317
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they had a couple of raytecs opened (not in packs) that were shedding when in use.The surgeon had to irrigate it was so bad.They opened 2 of these with the same results.On (b)(6) 2025 the customer stated that they opened both on the same case.The raytecs were unfolded when used then discarded.It was stated that irrigating profusely is all that was done.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 25a035062 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no physical samples returned for evaluation.Instead, photos were provided for review; the reported issue was observed.However, the photos did not show the full product and we were unable to determine if the gauze was unraveled causing the selvage edges to be exposed resulting in shedding.Additionally, there were no issues identified as part of the in-process inspections.As such, a root cause could not be determined, and no corrective and preventive actions are required at this time.We will continue to monitor reports and take actions as applicable.

Brand Name
VISTEC
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22894662
Report Number1423537-2025-00345
Device Sequence Number15666438
Product Code GDY
UDI-Device Identifier20192253047285
UDI-Public(01)20192253047285(17)291231(10)25A035062
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K860484
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7317
Device Catalogue Number7317--
Device Lot Number25A035062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown